Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Rash Cause By AIDS

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Certian hiv and psyh. meds causing rash

I take kaletra and truvada and adderall and trileptal everyday and now i have a very bad rash on my chest and private parts is this something i need to worry about ?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...If you have been on the HIV meds for a while (>> months) then unlikely that the rash is due to those medications. Both Adderall and Trileptal can cause rashes Read more »

AIDs rash

Dear Dr. Nelson,1- Are 3 distant flat pinkish spots on the surface of my arm considered a rash? 2-... Read more »

skin problems before HIV = rashes on AVT?

I have always had skin problems - acne, eczema, dermatitis, etc., including rashes on my arms every... Read more »
Articles
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues Read more »
AIDS InfoNet

What Is AIDS?

... What Does "AIDS" Mean? How Do You Get AIDS? What Happens if I'm HIV Positive? How Do I Know if I Have AIDS? Is There a Cure for AIDS? For More Information What Does "AIDS" Mean? Read more »
AIDSinfo

An Overview of Rescriptor (Delavirdine)

...medicine called a non-nucleoside reverse transcriptase inhibitor (NNRTI). NNRTIs block reverse transcriptase, a protein that HIV needs to make more copies of itself. HIV/AIDS-Related Uses Delavirdine was approved by the FDA on April 4, 1997,... Read more »
Connect With Others

HIV RASH

Posted by Anonymous, 1 Reply
...I know there is little one can say about the HIV rash but I have had a rash now for over 2 months on my forehead. Could that be accociated with HIV? Read more »

Sunburn or Acute HIV Rash??????

Posted by Anonymous, 3 Replies
...and we plan to marry within 6 months so maybe I'm just scared somehow everything will be ruined. Could this have been the HIV rash? Thank you so much everyone. One! Read more »

Accutane or HIV rash?

Posted by Anonymous, 1 Reply
...WHat is the HIV rash like? Dr. Bob said "papular eruption". My rash is above, on, and below my armpits. It is just red and raised skin. It itches, Read more »

What does HIV rash look like?

Posted by Anonymous, 2 Replies
I am concerned about infection. Read more »